Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey

  • entries
    8
  • comments
    2
  • views
    1092

Just a add on to the last update

lizbug22

316 views

I'm still using the medication, and the dial soap I switched to a black soap from Boscia (But still switch them both on and off). Also I am using a good moisturizer.  But I have notice big changes after I stopped using my medication amitriptyline maybe I should start taking it again, or is my body detoxing??? I could really use some advice on what to do...wait it out or continue my use of it? 



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×